# SDR 97ZZZX1265

- Difficulty date: December 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: STE Pensacola Aerospace Inc, repair station MZAR013L
- Aircraft: N1837U
- Make and model: Doug DC-10-10
- Aircraft serial: 47969
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: T Angle
- Condition: Corroded
- Location: Ctr Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MPV MAINTENANCE CHECK, FOUND CENTER CARGO DOOR FRAME LOWER T-ANGLE EXFOLIATED, STA 1681, STR 44R.  SUSPECT CAUSE WAS STRESS RELATED.  APPLICATION OF CORROSION PREVENTIVE COULD PREVENT RECURRENCE.
